EconPapers    
Economics at your fingertips  
 

Journal of Multivariate Analysis

1971 - 2025

Current editor(s): de Leeuw, J.

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 7, issue 4, 1977

The arithmetic of probability distributions pp. 475-490 Downloads
I. V. Ostrovskii
On the multivariate two-sample problem using strong approximations of the EDF pp. 491-511 Downloads
Murray D. Burke
Improved estimates for multivariate complex-normal regression with application to analysis of linear time-invariant relationships pp. 512-524 Downloads
Jostein Lillestøl
A property of random processes with unit multiplicity pp. 525-534 Downloads
Anthony Ephremides
On the square root of a positive B(*)-valued function pp. 535-550 Downloads
A. G. Miamee and H. Salehi
Some properties and generalizations of multivariate Eyraud-Gumbel-Morgenstern distributions pp. 551-559 Downloads
Stamatis Cambanis
Statistical inference for a certain class of bivariate distributions pp. 560-571 Downloads
Dorothy A. Anderson
Multivariate nonparametric tests for independence pp. 572-583 Downloads
Bimal Kumar Sinha and H. S. Wieand
The generalized variance of a stationary autoregressive process pp. 584-588 Downloads
T. W. Anderson and Raúl P. Mentz
On multiple Markov chains pp. 589-593 Downloads
Ernst Henze, Jean-Claude Massé and Radu Theodorescu
A uniform bound for the deviation of empirical distribution functions pp. 594-597 Downloads
Luc P. Devroye
Certain characterizations with linearity of regression in additive damage models pp. 598-601 Downloads
G. P. Patil and M. V. Ratnaparkhi
Measurable linear transformations on abstract Wiener spaces pp. 602-607 Downloads
Robert Fernholz
A note on the asymptotic behavior of an entire characteristic function of a multivariate probability law pp. 608-613 Downloads
Monika Dewess

Volume 7, issue 3, 1977

Central limit problem on Lp (p >= 2) II. Compactness of infinitely divisible laws pp. 363-373 Downloads
G. G. Hamedani and V. Mandrekar
Minimax estimators for a multinormal precision matrix pp. 374-385 Downloads
L. R. Haff
Asymptotic expansions of the distributions of the latent roots in MANOVA and the canonical correlations pp. 386-396 Downloads
Y. Fujikoshi
Multivariate power series distributions and Neyman's properties for multinomials pp. 397-408 Downloads
J. K. Ghosh, Bikas Kumar Sinha and Bimal Kumar Sinha
The estimation of a multivariate linear relation pp. 409-423 Downloads
P. M. Robinson
Functional limit theorems for U-statistics in the degenerate case pp. 424-439 Downloads
Georg Neuhaus
Probability measures on tensor products of Banach spaces-I pp. 440-453 Downloads
C. -P. G. Chi and A. T. Bharucha-Reid
A result on hypothesis testing for a multivariate normal distribution when some observations are missing pp. 454-460 Downloads
Arthur Cohen
Zonal polynomials: An alternative approach pp. 461-467 Downloads
John G. Saw
Uniform distribution on a Stiefel manifold pp. 468-473 Downloads
K. V. Mardia and C. G. Khatri

Volume 7, issue 2, 1977

A multidimensional Newton-Raphson method and its applications to the existence of asymptotic Fn-estimators and their stochastic expansions pp. 235-248 Downloads
R. Michel
Collision problems of random walks in two-dimensional time pp. 249-264 Downloads
Nasrollah Etemadi
On some nonparametric tests for profile analysis of several multivariate samples pp. 265-277 Downloads
V. P. Bhapkar and Kenneth W. Patterson
Determining the form of the mean of a stochastic process pp. 278-285 Downloads
Carl Spruill
Equivalence of two notions of continuity for stationary continuous-time information sources pp. 286-291 Downloads
Michael B. Pursley
Generalizations of P. Lévy's inversion theorem pp. 292-335 Downloads
P. Masani
Functions of event variables of a random system with complete connections pp. 336-362 Downloads
Helmut Pruscha and Radu Theodorescu

Volume 7, issue 1, 1977

Characterization of the multivariate poisson distribution pp. 1-12 Downloads
Eugene Lukacs and S. Beer
A conditional dichotomy theorem for stochastic processes with independent increments pp. 13-27 Downloads
Patrick L. Brockett and Howard G. Tucker
Nonanticipative transformations of the two-parameter Wiener process and a Girsanov theorem pp. 28-49 Downloads
N. Etemadi and G. Kallianpur
A large deviation limit theorem for multivariate distributions pp. 50-62 Downloads
Peter Phillips
Rates of convergence of quadratic rank statistics pp. 63-73 Downloads
Marie Husková
Reduction of variance for Gaussian densities via restriction to convex sets pp. 74-81 Downloads
Marek Kanter and Harold Proppe
Tests on multiple correlation coefficient and multiple partial correlation coefficient pp. 82-88 Downloads
Somesh Das Gupta
Efficiency and Cramér-Rao type lnequalities for convex loss functions pp. 89-106 Downloads
Andrzej Kozek
Quantum mechanical Wiener processes pp. 107-124 Downloads
A. M. Cockroft and R. L. Hudson
A quantum-mechanical functional central limit theorem pp. 125-148 Downloads
A. M. Cockroft, S. P. Gudder and R. L. Hudson
Integrals, conditional expectations, and martingales of multivalued functions pp. 149-182 Downloads
Fumio Hiai and Hisaharu Umegaki
Gaussian characterizations of certain Banach spaces pp. 183-203 Downloads
S. A. Chobanjan and V. I. Tarieladze
Right-continuous solutions of systems of stochastic integral equations pp. 204-214 Downloads
Philip Protter
The separability of the Hilbert space generated by a stochastic process pp. 215-219 Downloads
J. Bulatovic and M. Asic
On lévy measure and integrability of the norm in C[0, 1] pp. 220-222 Downloads
Aloisio Araujo
Asymptotic distributions for the elementary symmetric functions of two matrices under the assumption of linearity pp. 223-228 Downloads
D. J. de Waal
Monotonicity of the power functions of modified likelihood ratio criterion for the homogeneity of variances and of the sphericity test pp. 229-233 Downloads
E. M. Carter and M. S. Srivastava

Volume 6, issue 4, 1976

Exponential inequalities for sums of random vectors pp. 473-499 Downloads
V. V. Yurinskii
Asymptotic expansions of the distributions of the latent roots and the latent vector of the Wishart and multivariate F matrices pp. 500-525 Downloads
Nariaki Sugiura
The canonical decomposition of bivariate distributions pp. 526-537 Downloads
P. L. Chesson
Spectral integrals of operator-valued functions. II. From the study of stationary processes pp. 538-571 Downloads
Milton Rosenberg
Amarts: A class of asymptotic martingales B. Continuous parameter pp. 572-591 Downloads
Gerald A. Edgar and Louis Sucheston
A representation of the characteristic function of a stable probability measure on certain TV spaces pp. 592-600 Downloads
Balram S. Rajput
Fitting sampling distribution agreeing in support and moments and tables of critical values of sphericity criterion pp. 601-607 Downloads
S. John
Stochastic comparisons of order statistics from heterogeneous populations, with applications in reliability pp. 608-616 Downloads
F. Proschan and J. Sethuraman
On improved estimators of the generalized variance pp. 617-625 Downloads
Bimal Kumar Sinha
Estimating variance components in linear models pp. 626-629 Downloads
Friedrich Pukelsheim
Quadratic variation of functionals of two-parameter Wiener process pp. 630-643 Downloads
Nasrollah Etemadi and Albert T. Wang
On large deviations of Kolmogorov-Smirnov-Renyi type statistics pp. 644-652 Downloads
W. Krumbholz
The general form of the law of the iterated logarithm for generalized Kolmogorov-Smirnov-Renyi statistics pp. 653-658 Downloads
W. Krumbholz

Volume 6, issue 3, 1976

On the structure of the Wishart distribution pp. 347-355 Downloads
D. N. Shanbhag
Some remarks on multivariate stable distributions pp. 356-368 Downloads
V. J. Paulauskas
Asymptotic expansions for distributions of latent roots in multivariate analysis pp. 369-391 Downloads
A. G. Constantine and R. J. Muirhead
The spectrum of a random 3 - 3 matrix pp. 392-396 Downloads
F. Alberto Grünbaum
Stochastic integrals in Riemann manifolds pp. 397-413 Downloads
T. E. Duncan
[beta]-Expectation tolerance regions for a generalized multivariate model with normal error variables pp. 414-421 Downloads
M. Safiul Haq and Stefan Rinco
A maximization problem and its application to canonical correlation pp. 422-425 Downloads
Morris L. Eaton
Stochastic processes with independent increments, taking values in a Hilbert space pp. 426-446 Downloads
Jeffrey L. Spielman
Full subordination and a Radon Nikodym theorem for C.A.O.S. measures pp. 447-454 Downloads
Paul Ressel
On [alpha]-factors of multivariate infinitely divisible probabilities pp. 455-471 Downloads
Roger Cuppens

Volume 6, issue 2, 1976

Amarts: A class of asymptotic martingales a. Discrete parameter pp. 193-221 Downloads
Gerald A. Edgar and Louis Sucheston
Probability inequalities for convex sets and multidimensional concentration functions pp. 222-236 Downloads
Marek Kanter
Asymptotic distributions of the latent roots of the covariance matrix with multiple population roots pp. 237-249 Downloads
Yasuko Chikuse
Lower bounds for the distributions of certain multivariate test statistics pp. 250-255 Downloads
Yasunori Fujikoshi and Takafumi Isogai
Minimax estimation of a multivariate normal mean under arbitrary quadratic loss pp. 256-264 Downloads
James Berger
Minimax estimators of the multinormal mean: Autoregressive priors pp. 265-280 Downloads
L. R. Haff
Multivariate sequential point estimation pp. 281-294 Downloads
Malay Ghosh, Bimal K. Sinha and Nitis Mukhopadhyay
Equivalence of measures for some class of Gaussian random fields pp. 295-308 Downloads
K. Inoue
Semi-stable probability measures on Hilbert spaces pp. 309-318 Downloads
A. Kumar
Martingale convergence, series expansion of Gaussian elements, and strong law of large numbers in Fréchet spaces pp. 319-329 Downloads
Gian-Carlo Mangano
On the performance of some statistics in discriminant analysis based on covariates pp. 330-337 Downloads
Kocherlakota Subrahmaniam and Kathleen Subrahmaniam
On the rate for uniform strong consistency of empirical distributions of independent nonidentically distributed multivariate random variables pp. 338-342 Downloads
R. S. Singh
A new representation of Student's t as a function of independent t's, with a generalization to the matrix t pp. 343-346 Downloads
James M. Dickey

Volume 6, issue 1, 1976

Some recent developments on complex multivariate distributions pp. 1-30 Downloads
P. R. Krishnaiah
Linear relations in time series models. I pp. 31-45 Downloads
C. Villegas
Linear relations in time series models. II pp. 46-64 Downloads
C. Villegas and Robert R. Rennie
Inference for an anisotropic diffusion model pp. 65-80 Downloads
David Eaves
Characterizations of multivariate normality. I. Through independence of some statistics pp. 81-94 Downloads
C. G. Khatri and C. Radhakrishna Rao
Asymptotic power properties of the Cramér-von Mises test under contiguous alternatives pp. 95-110 Downloads
Georg Neuhaus
Nonparametric estimation of mixed partial derivatives of a multivariate density pp. 111-122 Downloads
R. S. Singh
Wold-Cramér concordance theorems for interpolation of q-variate stationary processes over locally compact Abelian groups pp. 123-137 Downloads
A. Makagon and Aleksander Weron
Cohomologie des groupes localement compacts et produits tensoriels continus de représentations pp. 138-158 Downloads
A. Guichardet
On the risk-equivalence of two methods of randomization in statistics pp. 159-166 Downloads
H. P. Kirschner
Stepwise BAN estimators for exponential families with multivariate normal applications pp. 167-175 Downloads
Allan R. Sampson
Nonnull distribution of likelihood ratio criterion for reality of covariance matrix pp. 176-184 Downloads
E. M. Carter, C. G. Khatri and M. S. Srivastava
Some implications of the union-intersection principle for tests of sphericity pp. 185-190 Downloads
W. Venables
Page updated 2025-04-03